Algorithm 67. Determination of the solution of Abel integral equations, II
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 657-663
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-16-4-657-663
Affiliations des auteurs :
H. Malinowski 1 ; R. Smarzewski 1
@article{10_4064_am_16_4_657_663,
author = {H. Malinowski and R. Smarzewski},
title = {Algorithm 67. {Determination} of the solution of {Abel} integral equations, {II}},
journal = {Applicationes Mathematicae},
pages = {657--663},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-657-663},
zbl = {0446.65063},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-657-663/}
}
TY - JOUR AU - H. Malinowski AU - R. Smarzewski TI - Algorithm 67. Determination of the solution of Abel integral equations, II JO - Applicationes Mathematicae PY - 1977 SP - 657 EP - 663 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-657-663/ DO - 10.4064/am-16-4-657-663 LA - en ID - 10_4064_am_16_4_657_663 ER -
%0 Journal Article %A H. Malinowski %A R. Smarzewski %T Algorithm 67. Determination of the solution of Abel integral equations, II %J Applicationes Mathematicae %D 1977 %P 657-663 %V 16 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-657-663/ %R 10.4064/am-16-4-657-663 %G en %F 10_4064_am_16_4_657_663
H. Malinowski; R. Smarzewski. Algorithm 67. Determination of the solution of Abel integral equations, II. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 657-663. doi: 10.4064/am-16-4-657-663
Cité par Sources :